Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1 2345
2020 г.
Авторы: Enayat A., Kanovei V.

An unpublished theorem of Solovay, revisited.
Journal of Mathematical Logic, 2020, to appear.
DOI:
WoS Q1.

2020 г.
Авторы: Kanovei V., Lyubetsky V.

On the Δ1n Problem of Harvey Friedman .
Mathematics, 2020, Volume 8, Number 9, Article № 1477.
DOI: 10.3390/math8091477
WoS Q1.
Перейти к публикации

2020 г.
Авторы: Кановей В.Г., Любецкий В.А.

Об отношении равенства с точностью до счетного множества.
Математические заметки, 2020, 105, вып. 4.
Корректура.
WoS Q3.
Перейти к публикации

2020 г.
Авторы: Kanovei V., Lyubetsky V.

Models of set theory in which nonconstructible reals first appear at a given projective level .
Mathematics, 2020, Volume 8, Number 6, Article No 910.
DOI: 10.3390/math8060910
WoS Q1.
Перейти к публикации

2020 г.
Авторы: Kanovei V., Katz M., Nowik T.

Metric completions, Heine-Borel, and approachability.
Open Mathematics, 2020, Volume 18, Issue 1, 162-166.
DOI: 10.1515/math-2020-0017
WoS Q3
Перейти к публикации

2020 г.
Авторы: Bair J., Blaszczyk P., Heinig P., Kanovei V., Katz M., McGaffey T.

Cauchy"s work on integral geometry, centers of curvature, and other applications of infinitesimals.
Real Analysis Exchange, 2020, Vol. 45, No. 1, pp. 127-150 .
DOI: 10.14321/realanalexch.45.1.0127
Перейти к публикации

2020 г.
Авторы: Кановей В.Г., Любецкий В.А.

Модели теории множеств, в которых теорема отделимости неверна.
Известия Российской академии наук. Серия математическая, 2020.
Авторская правка.
WoS Q2

2020 г.
Авторы: Kanovei V., Schindler R.

Definable Hamel bases and ACω(R).
Fundamenta Mathematicae, 2020, to appear.
WoS Q3
Перейти к публикации

2020 г.
Авторы: Kanovei V., Lyubetsky V.

Factoring Solovay-random extensions, with application to the Reduction property.
Monatshefte fur Mathematik, 2020, recommended modulo Minor Revisions Needed.
WoS Q2

2020 г.
Авторы: Kanovei V., Lyubetsky V.

The full basis theorem does not imply analytic wellordering,
Annals of pure and applied logic, 2020, submitted.
WoS Q1

2020 г.
Авторы: Kanovei V., Lyubetsky V.

Canonization of smooth equivalence relations on infinite-dimensional E0-large products.
Notre Dame J. Form. Logic, 2020, Volume 61, Number 1, 117-128.
DOI: 10.1215/00294527-2019-0034
SCIMAGO, Q2.
Перейти к публикации

2019 г.
Авторы: Bascelli T., Blaszczyk P., Kanovei V., Katz K., Katz M., Kutateladze S., Nowik T., Schaps D., Sherry D.

Gregory’s Sixth Operation.
Mircea Pitici (Editor), The Best Writing on Mathematics 2019
Princeton University Press, 2019, pp. 195–207.
DOI: 10.1515/9780691197944-015
Book DOI: 10.1515/9780691197944
Online ISBN: 9780691197944
Перейти к публикации

2019 г.
Авторы: Bair J., Blaszczyk P., Kanovei V., Katz M., Heinig P.

19th-century real analysis, forward and backward.
Antiquitates Mathematicae, 2019, 13, 1, pp. 19-49.
DOI:10.14708/am.v13i1.6440
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Indiscernible pairs of countable sets of reals at a given projective level.
arXiv: 1912.12962 [math.LO], December 2019
Перейти к публикации

2019 г.
Авторы: Kanovei V.

Definable selector for $\Delta^0_2$ sets modulo countable.
arXiv: 1910.00926 [math.LO], October 2019
Перейти к публикации

2019 г.
Авторы: Bottazzi E., Kanovei V., Katz M., Mormann T., Sherry D.

On mathematical realism and applicability of hyperreals.
Matematychni Studii, 2019, 51, 2, pp. 200-224.
DOI:10.15330/ms.51.2.200-224
SCIMAGO, Q3
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Models of set theory in which separation theorem fails.
arXiv:1905.11241 [math.LO], May 2019.
Перейти к публикации

2019 г.
Авторы: Кановей В.Г., Любецкий В.А.

Абсолютность множества Σ по Соловею.
Сибирский математический журнал, 2019, 60, №6, стр. 1286-1290.
DOI 10.33048/smzh.2019.60.608
SCIMAGO, Q2
WoS Q3
Перейти к публикации

2019 г.
Авторы: Gitman V., Friedman S.D., Kanovei V.

A model of second-order arithmetic satisfying AC but not DC.
Journal of Mathematical Logic, 2019, 19, no 1, article ID 1850013, pp. 1--39.
DOI 10.1142/S0219061318500137
WoS Q1 (Ranked 1st overall in the category of Logic)
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy.
Fundamenta mathematicae, 2019, 245, 2, pp. 175--216.
DOI: 10.4064/fm517-7-2018
SCOPUS, Q2
Перейти к публикации

2019 г.
Авторы: Кановей В.Г., Любецкий В.А.

Определимые элементы определимых борелевских множеств.
Математические заметки, 2019, 105, вып. 5, стр. 696–707.
DOI: 10.4213/mzm12001
SCIMAGO Q2
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Borel OD sets of reals are OD-Borel in some simple models.
Proceedings of the American mathematical society, 2019, 147, no 3, pp. 1277–1282.
DOI 10.1090/proc/14286
WoS Q2
SCIMAGO Q1
Перейти к публикации

2019 г.
Авторы: Kanovei V., Lyubetsky V.

Definable minimal collapse functions at arbitrary projective levels.
Journal of Symbolic Logic, 2019, vol. 84, no 1, pp. 266-289.
DOI:10.1017/jsl.2018.77
WoS Q1
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

On intermediate extensions of generic extensions by a random real.
arXiv:1811.10568 [math.LO], December 2018
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

On Harrington"s model in which Separation holds but Reduction fails at the 3rd projective level, and on some related models of Sami.
arXiv:1810.12542 [math.LO], November 2018.
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

A countable definable set of reals containing no definable elements,
arXiv:1408.3901v2 [math.LO], Sept. 2018, 11 p.
Перейти к публикации

2018 г.
Авторы: Gitman V., Friedman S.D., Kanovei V.

A model of second-order arithmetic satisfying AC but not DC.
arXiv:1808.04732 [math.LO], August 2018.
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

Definable E0 classes at arbitrary projective levels.
Annals of Pure and Applied Logic, 2018, Vol. 169, Iss. 9, P. 851–871.
DOI: 10.1016/j.apal.2018.04.006
WoS Q1
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

Canonization of smooth equivalence relations on infinite-dimensional perfect cubes.
arXiv:1804.05174 [math.LO], April 2018.
Перейти к публикации

2018 г.
Авторы: Kanovei V., Katz M., Blaszczyk P., Nowik T.

Monotone subsequence via ultrapower.
Open Mathematics, 2018, 16, 1, c. 149-153
DOI: 10.1515/math-2018-0015
WoS Q2
Перейти к публикации

2018 г.
Авторы: Kanovei V., Katz K., Katz M., Mormann T.

What makes a theory of infinitesimals useful? A view by Klein and Fraenkel.
Journal of Humanistic Mathematics, 2018, 8, 1, pp. 108-119.
DOI: 10.5642/jhummath.201801.07
Перейти к публикации

2018 г.
Авторы: Bascelli T., Blazczyk P., Borovik A., Kanovei V., Katz K., Katz M., Kutateladze S., McCaffery T., Schaps D., Sherry D.

Cauchy"s infinitesimals, his sum theorem, and foundational paradigms.
Foundations of Science, 2018, 23, 2, pp 267–296.
DOI: 10.1007/s10699-017-9534-y
WoS Q2
Перейти к публикации

2018 г.
Авторы: Kanovei V., Lyubetsky V.

Countable OD sets of reals belong to the ground model.
Archive for Mathematical Logic, 2018, Vol. 57, Iss. 3–4, P. 285–298.
DOI: 10.1007/s00153-017-0569-0
WoS Q3
Перейти к публикации

2018 г.
Авторы: Bascelli T., Blaszczyk P., Kanovei V., Katz K., Katz M., et al.

Gregory"s sixth operation,
Foundations of Science, 2018, 23, 1, pp. 133--144.
DOI: 10.1007/s10699-016-9512-9
WoS Q2
Перейти к публикации

2018 г.
Авторы: Herzberg F., Kanovei V., Katz M., Lyubetsky V.

Minimal axiomatic frameworks for definable hyperreals with transfer.
Journal of Symbolic Logic, 2018, 83, 1, pp. 385-391.
DOI: 10.1017/jsl.2017.48
WoS Q1
Перейти к публикации

2018 г.
Авторы: Кановей В.Г., Любецкий В.А.

Неуниформизуемые множества второго проективного уровня со счетными сечениями в виде классов Витали.
Известия Российской академии наук. Серия математическая, 2018, том 82, № 1, стр. 65–96.
DOI: 10.4213/im8521
WoS Q2
Перейти к публикации

2017 г.
Авторы: Bair J., Blaszczyk P., Ely R., Henry V., Kanovei V., Katz K., Katz M., Kudryk T., Kutateladze S., McGaffey T., Mormann T., Schaps D., Sherry D.

Cauchy, infinitesimals and ghosts of departed quantifiers,
Mat. Stud. 2017, 47, 2, 115--144
doi:10.15330/ms.47.2.115-144
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

Non-uniformizable sets with countable cross-sections on a given level of the projective hierarchy.
arXiv:1712.00769 [math.LO], December 2017.
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

Definable minimal collapse functions at arbitrary projective levels.
arXiv:1707.07320 [math.LO], July 2017.
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

Definable E0 classes at arbitrary projective levels.
arXiv:1705.02975 [math.LO], May 2017.
Перейти к публикации

2017 г.
Авторы: Kanovei V., Lyubetsky V.

The full basis theorem does not imply analytic wellordering.
arXiv:1702.03566 [math.LO], February 2017.
Перейти к публикации

2017 г.
Авторы: Кановей В.Г., Любецкий В.А.

Генерическое свойство множества Σ по Соловею.
Сибирский математический журнал, 2017, том 58, вып. 6, стр. 1302–1305.
doi:10.17377/smzh.2017.58.610
WoS Q3
Перейти к публикации

2017 г.
Авторы: Fletcher P., Hrbacek K., Kanovei V., Katz M., Lobry C., Sanders S.

Approaches to analysis with infinitesimals following Robinson, Nelson, and others.
Real Analysis Exchange, 2017, 42, 2, pp. 193-252.
DOI: 10.14321/realanalexch.41.1.0193
SCIMAGO, Q3
Перейти к публикации

2017 г.
Авторы: Kanovei V., Katz M.

A positive function with vanishing Lebesgue integral in Zermelo -- Fraenkel set theory.
Real Analysis Exchange, 2017, 42, no. 2, 385-390.
DOI: 10.14321/realanalexch.42.2.0385
SCIMAGO, Q3
Перейти к публикации

2017 г.
Авторы: Blaszczyk P., Kanovei V., Katz M., et al.

Toward a history of mathematics focused on procedures,
Foundations Of Science, 2017, 22, Issue 4, pp 763–783,
DOI: 10.1007/s10699-016-9498-3 .
WoS Q2
Перейти к публикации

2017 г.
Авторы: Blaszczyk Piotr, Kanovei V., U. Katz Karin, G. Katz Mikhail, et al.

Is Leibnizian calculus embeddable in first order logic?
Foundations of Science, 2017, 22, Issue 4, pp 717–731.
DOI: 10.1007/s10699-016-9495-6 .
WoS Q2
Перейти к публикации

2017 г.
Авторы: Bair J., Blaszczyk P., Ely R., Henry V., Kanovei V., Katz K., Katz M., et al.

Interpreting the infinitesimal mathematics of Leibniz and Euler,
Journal for General Philosophy of Science, 2017, 48, issue 2, pp, 195--238.
DOI: 10.1007/s10838-016-9334-z .
SCOPUS Q2
Перейти к публикации

2017 г.
Авторы: Кановей В.Г., Любецкий В.А.

Определимое счетное множество, не содержащее определимых элементов.
Математические заметки, 2017, 102, вып. 3, стр. 369-382.
doi:10.4213/mzm10842
WoS Q3
Перейти к публикации

2017 г.
Авторы: Blazczyk P., Kanovei V., Katz M., Sherry D.

Controversies on foundations of analysis: comments on Schubring’s conflicts.
Foundations of Science, 2017, 22, 1, pp. 125--140.
DOI: 10.1007/s10699-015-9473-4 .
WoS Q2
Перейти к публикации

2017 г.
Авторы: Golshani M., Kanovei V., Lyubetsky V.

A Groszek-Laver pair of undistinguishable E0-classes.
Mathematical Logic Quarterly, 2017, Vol. 63, No. 1–2, P. 19–31.
doi:10.1002/malq.201500020
WoS Q3
Перейти к публикации

Публикаций на странице:    Страница: 1 2345
Поиск по публикациям сотрудника В.Г. Кановей
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2020
Об институте  |  Контакты  |  Старая версия сайта